JournalszaaVol. 23, No. 2p. 423

Corrigendum to: A Wave Equation with Fractional Damping

  • Nasser-edine Tatar

    King Fahd University of Petroleum and Minerals, Dhahran, Saudi Arabia
Corrigendum to: A Wave Equation with Fractional Damping cover
Download PDF

Abstract

This is a corrigendum to a previous paper of the author [this journal, 22 (2003) 609--617].

Cite this article

Nasser-edine Tatar, Corrigendum to: A Wave Equation with Fractional Damping. Z. Anal. Anwend. 23 (2004), no. 2, p. 423

DOI 10.4171/ZAA/1206